# SDR 20000508SH031

- Difficulty date: March 28, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N139WT
- Make and model: Mooney M20M
- Aircraft serial: 270283
- Engine: Lyc TIO540AF1B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 40821089
- Condition: Cracked
- Location: Connects Cyl 2
- Part time: 45 hours
- Component: Exhaust System, Lyc
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NEW CO2 INDICATOR TURNS BLACK EACH FLIGHT.  FLT WITH DIGITAL CO2 INDICATING INSTRUMENT INDICATES 200 RPM.  MAINT LOCATED 1.75 INCH CRACK AT BASE OF NR 2 CYL RISER,  FLG MATING TO CYL NR 1 - 5.  (LYC PN''S 40B19822 AND 40B19825) FOUND WARPED APPROX .020 INCH.  EXH PIPE COUPLING FLG FOR CYL NR 4 (LYC PN 40B19824) FND DISTORTED WITH GASKET (PN 78084) JOINING IT TO CYL NR 6 BADLY DAMAGED, OUT OF PLACE.  ALL CRACKED AND DISTORTED COMPONENTS REPLACED WITH FACTORY NEW.  FLG MATING TO CYL 1- 5 ARE DRESSED ON A SURFACE PLATE.  (X)
